## Dakota Cross Country

## **Pre-Race Schedule**

**R** 

<b>Minutes</b>	${f V}$	$\mathbf{JV}$	
<b>Before</b>			What To Do
Raca			

At Home or			Adjust spikes
On bus			
Upon arrival			Set up tent/ Find Bathrooms
10 Minutes			Meet w/ Coach (Put race # on Uniform)
after arrival			Get additional instruction
55	12:25	11:05	5 min light jog
50	12:30	11:10	Stretch / restroom
35	12:45	11:25	10 min Warm-up on course
25	12:55	11:35	Ind. Stretching / restroom
20	1:00	11:40	Change shoes/put jersey on
15	1:05	11:45	2-3 minute jog to starting line
12	1:08	11:48	Arrive at Starting Line
10	1:10	11:50	Run-outs / Strides /Drills
3	1:17	11:57	Team Huddle
1-2	1:18	11:58	Strip down to Uniform
0	1:20	12:00	Bang!!!!

## **Post-Race schedule**

Minutes After Race	V	JV	What To Do
0 min	1:35-1:40	12:20-12:30	Catch breath, cheer on team, get water
5 min	1:40-1:45	12:25-12:35	Meet with Coach at predetermined point on course
15 min	1:50-1:55	12:35-12:45	Return to tent, change shoes/clothes
15 min	1:55	12:45	Check in with family/friends at the tent
20 min	2:00	12:50	Cool Down w/ team (5-20 min) cheering other runners
40 min	n/a	1:10	Report to start of Varsity Race
45 min	2:25	1:15	Stretch
50 min	n/a	1:20- finish	Cheer on other runners in groups at various locations
			Abs / core strength
			Clean up Tent /Garbage

Note: Your race is not finished until you exit the chute.